IJPAM: Volume 73, No. 2 (2011)

OSCILLATIONS OF NEUTRAL NONCONSTANT DELAY
IMPULSIVE FUNCTIONAL DIFFERENTIAL EQUATIONS
OF FIRST ORDER WITH VARIABLE COEFFICIENTS

M.B. Dimitrova$^1$, V.I. Donev$^2$
$^{1,2}$Department of Mathematics
Technical University of Sliven
8800, Sliven, BULGARIA


Abstract. This paper is dealing with the oscillatory properties of first order neutral impulsive differential equations and corresponding to them inequalities with variable coefficients. The established sufficient conditions ensure the oscillation of every solution of this type of equations.

Received: August 10, 2011

AMS Subject Classification: 34A37, 34K11, 34K40, 34K45

Key Words and Phrases: oscillation, impulsive effect, neutral differential equation

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 73
Issue: 2